Winter Weather, Tyler
- When
- December 11, 12:00 AM CST to 6:00 AM CST
- Where
- Tyler forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 30.771, -94.377 (the zone’s center; the record gives no point)
A cold upper level low pressure system moved across Southeast Texas late on December 10, 2008 into the morning hours of December 11, 2008. As cold air aloft associated with this system interacted with widespread rainfall ongoing over the area, precipitation began mixing with sleet and snow, and eventually changed over to all snow in many locations.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
A cold upper level low pressure system moved across Southeast Texas late on December 10, 2008 into the morning hours of December 11, 2008. As cold air aloft associated with this system interacted with widespread rainfall ongoing over the area, precipitation began mixing with sleet and snow, and eventually changed over to all snow in many locations. This rare snow event lasted from 5 to 7 hours, with numerous reports of large snowflakes to the size of half dollars, along with a few reports of thundersnow. Snow totals ranged from a trace or less across far northern areas of southeast Texas and along the coast, to over 5 inches in western Hardin and Jefferson counties.
Snow totals across southeast Texas included 3 inches in Woodville, 3 inches in Warren, 0.5 inches in Jasper, 2.2 inches in Wildwood, 2 inches in Silsbee, 4 inches in Lumberton, 4 inches in Meeker, 2 inches in downtown Beaumont, 3 inches in Nederland, 1 inch in Port Arthur, 2 inches in Vidor, and 1 inch in Orange.
For Beaumont/Port Arthur, this was the earliest measurable snowfall on record for the fall/winter season. The previous earliest snowfall was on December 22, 1989. This snow event also set the all-time record snowfall total for the month of December, with 1.8 inches recorded. The previous record was 0.7 inches on December 22, 1989. Finally, this was only the second time in history measurable snow has occurred in the month of December.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Dec 10, 9:36 PM CST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 PM CST WED DEC 10 2008
...WINTER TYPE PRECIPITATION OCCURRING OVER SOUTHEAST TEXAS...
.UPDATE...
HAVE LOWERED THE GALE WARNING OVER THE OUTER COASTAL WATERS AND
WILL CONTINUE WITH JUST SMALL CRAFT ADVISORIES FROM HIGH ISLAND TO
THE LOWER ATCHAFALAYA RIVER OUT 60 NM. ALSO...HAVE LOWER THE SMALL
CRAFT ADVISORIES FOR THE LAKES AND BAYS MARINE ZONES.
WILL LEAVE WINTER WEATHER ADVISORY IN TACT. JUST MADE SOME MINOR
ADJUSTMENTS TO ZONES AND GRIDS BASED ON CURRENT TRENDS. MORE
DETAILS IN MY DISCUSSION SECTION.
RUA
&&
.DISCUSSION...
LATEST WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW CENTERED EAST
OF GALVESTON BAY MOVING SLOWLY OFF TO THE NORTHEAST. A SHORT WAVE
IS DIGGING SOUTHWARD DOWN FROM THE PLAINS STATES. THIS WILL LIFT
THE UPPER LEVEL LOW NORTHEASTWARD ACROSS SOUTHERN SECTIONS OF THE
FORECAST AREA TONIGHT AND EARLY THURSDAY. DECENT ISENTROPIC LIFT
WILL OCCUR AHEAD OF THIS FEATURE WITH SOME WRAP AROUND MOISTURE
BEHIND...EACH HELPING TO PRODUCE PRECIPITATION. THAT IS WHERE THE
FORECAST BECOMES INTERESTING AND CHALLENGING...AS IT ALWAYS DOES
WHEN YOUR DEALING WITH WINTER PRECIP NEAR THE GULF COAST.
HERE IS WHAT IT LOOKS LIKE ACCORDING TO THE 11/00Z UPPER AIR
SOUNDING FROM KLCH. THE 1000-850MB THICKNESS VALUE HAS LOWER TO
1310M. THIS IS RIGHT ON THE EDGE OF MIX PRECIP. HOWEVER...A WARM
LAYER WAS STILL NOTED ABOVE 900 MB...WHICH REACHED FOR ROUGHLY
1700 M WITH A MAX LAYER TEMP OF 4 C. ALSO USING...HILLWORTH
METHOD...1000 MB WETBULB WAS 1C WITH 850 MB WETBULB OF 4C. SO
PRECIPITATION FROM LAKE CHARLES AND EASTWARD WILL BE MAINLY RAIN
IN THE SHORT TERM AND WILL HAVE TO WAIT UNTIL AFTER MIDNIGHT AND
DURING THE OVERNIGHT AS UPPER LOW MOVES ACROSS WITH COOLER AIR AND
LOWER THICKNESS VALUES. WE WILL GO AHEAD AND DO A SPECIAL 11/06Z
SOUNDING TO SEE HOW THING ARE PROGRESSING AT MIDNIGHT.
IN SOUTHEAST TEXAS...CLOSER TO THE UPPER LOW....LAPS 1000-850 MB THICKNESS
VALUES ARE BELOW 1300M AND CLOSE TO 1290M...WHICH WOULD MEAN A
BETTER CHANCE OF A MIX TO ALL SNOW. THIS IS BEING CONFIRMED FROM
AN OBSERVER IN WILDWOOD TEXAS...WITH ALL SNOW FALLING WITH SOME
ACCUMULATIONS IN GRASSY AREAS. AS THE NIGHT PROGRESSES...PRECIP IN
SOUTHEAST TEXAS SHOULD CHANGE TO A PREDOMINATE WET SNOW/RAIN MIX
WITH A RAIN/WET SNOW/SLEET MIX MOVING ACROSS SOUTHWEST AND CENTRAL
LOUISIANA...NORTH OF INTERSTATE 10.
THE BIG TRICK TONIGHT...IS TRYING TO FIGURE OUT THE OVERNIGHT
SURFACE TEMPERATURES TO SEE HOW MUCH WILL ACCUMULATE. RIGHT
NOW...LAPS AND PROJECTED SURFACE WET BULB TEMPERATURES STAY ABOVE
FREEZING FOR A MAJORITY OF THE AREA.
THERE IS THE EXCEPTION BEING IN SOUTHEAST TEXAS...MAINLY NORTH AND
WEST OF A BEAUMONT TO TOLEDO BEND LINE...WHERE SURFACE WETBULB AND
THUS SURFACE TEMPERATURES WILL BE RIGHT AT OR A LITTLE BELOW FREEZING.
THESE AREAS WILL HAVE THE BEST CHANCE OF SEEING ACCUMULATIONS ON
THE GROUND. STILL QPF AMOUNTS ARE AROUND 1/10 OF AN INCH. THEREFORE...USING
A 10 TO 1 RATIO...ONLY AN INCH OR LESS OF ACCUMULATION IS EXPECTED
AT THIS TIME.
FOR THE REMAINDER OF THE AREA...NO ACCUMULATIONS ARE SEEN.
HOWEVER...THERE COULD BE A FEW SLICK SPOTS ON OVER PASSES AND
BRIDGES...THUS KEEPING THE NEED FOR AN ADVISORY.
SORRY FOR BEING SO LONG. JUST TRYING TO FIGURE THIS ALL OUT.
RUA
&&
.PREV DISCUSSION... /ISSUED 550 PM CST WED DEC 10 2008/
AVIATION...MVFR CIGS WITH VFR VIS IN LIGHT RAIN AS TERMINALS
REMAIN IN AN OVERRUNNING SITUATION WITH THE FRONTAL INVERSION NEAR
7K FEET ALONG THE I-10 CORRIDOR AND 11K AT ALEXANDRIA. THE UPPER
LOW IS EXPECTED TO MOVE ACROSS THE NORTHERN GULF TONIGHT. AFTER
THE LOW PASSES TO THE EAST...RAPID IMPROVEMENT TO CAVOK AS WINDS
BECOME NORTHERLY AT ALL LEVELS WITH DRIER AIR MOVING IN DURING THE
DAY THURSDAY.
SINCE SOME SNOW IS BEING REPORTED AT HOUSTON HOBBY, HUNTSVILLE AND LAKE
JACKSON, WILL NEED TO MONITOR AMOUNT OF SNOW IN THE WINTRY MIX FOR
VIS TEMPO TO IFR. FORECAST SOUNDINGS BECOME MORE FAVORABLE FOR A
MOSTLY SNOW MIX TOWARDS MORNING.
PREV DISCUSSION... /ISSUED 416 PM CST WED DEC 10 2008/
.RAIN MIXED WITH SLEET AND SNOW EXPECTED TONIGHT AND EARLY
THURSDAY MORNING...
SYNOPSIS...
AN UPPER LEVEL STORM SYSTEM CURRENTLY OVER CENTRAL TEXAS WILL
MOVE EAST TONIGHT AND THURSDAY MORNING. THIS SYSTEM...COUPLED WITH
OVERRUNNING RAIN AND COLD AIR ALOFT...WILL YIELD A MIXTURE OF RAIN
AND SLEET THIS EVENING...FOLLOWED BY A RAIN OR SNOW MIXTURE AFTER
MIDNIGHT THROUGH MID MORNING THURSDAY.
DISCUSSION...
CURRENTLY...THE UPPER LEVEL LOW APPEARS TO BE CENTERED OVER CLL...
WHERE SNOW BEGAN OVER THE LAST HOUR. FURTHER EAST...RAIN MIXED
WITH ICE PELLETS IS BEING REPORTED ACROSS THE REMAINDER OF SE
TX...AND CENTRAL LOUISIANA THIS AFTERNOON...MAINLY NORTH OF
US-190. TEMPERATURES ACROSS SE TX HAVE REMAINED IN THE MID/UPPER
30S ALL DAY...WITH TEMPS FALLING INTO THE UPPER 30S W LA...AND
STILL LOWER 40S ACROSS C AND SC LA.
THE UPPER LOW WILL CONTINUE EASTWARD ACROSS SE TX...AND MAINLY
SKIRT THE LA COASTAL WATERS OVERNIGHT. RA WILL CONTINUE TO INCREASING
MIX WITH IP FROM W TO E ACROSS THE REGION. AFTER MIDNIGHT THROUGH
SUNRISE THU WILL BE THE BEST CHANCE OF RA/SN OR ALL SN ACROSS THIS
REGION...AS SHOWN BY THE GFS/NAM FORECASTED SOUNDINGS. SFC TEMPS
SOUTH OF US-190 WILL LIKELY REMAIN JUST ABOVE FREEZING WITH
ACCUMULATIONS NOT EXPECTED...OR AT LEAST TO LAST PAST AN HOUR OR
TWO. NORTH OF US-190...SFC TEMPS WILL APPROACH THE 31-32 DEGREE
MARK JUST BEFORE SUNRISE...AND REMAIN THERE UNTIL THE PRECIP ENDS.
IT IS WITHIN THIS REGION WHERE ACCUMULATIONS OF ONE HALF TO ONE
INCH OF IP/SN COULD ACCUMULATE ON EXPOSED OBJECTS SUCH AS BRIDGES
AND OVERPASSES.
AFTER THE UPPER LOW MOVES EAST OF THE REGION...PRECIP WILL END BY
MID MORNING...FOLLOWED BY DECREASING CLOUD COVER FOR THE REMAINDER
OF THE DAY. EXPECT A LIGHT FREEZE BY FRIDAY MORNING...MAINLY
ACROSS INLAND SE TX/C LA.
EXPECT A GRADUAL WARMING TREND FOR THE REMAINDER OF THE WEEKEND AS
THE HIGH MOVES EAST.
DML
MARINE...
GALE WARNING CONTINUES FOR THE 20-60NM ZONES...WITH SCA ELSEWHERE
THIS EVENING. STRONG NORTHERLY WINDS WILL CONTINUE ACROSS THE
WATERS...FINALLY RELAXING OVERNIGHT AS LOW PRESSURE OVER THE
MISSISSIPPI DELTA MOVES AWAY AND HIGH PRESSURE APPROACHES FROM THE
WEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 34 52 34 59 43 / 70 30 0 0 0
KBPT 33 53 36 62 46 / 70 20 0 0 0
KAEX 33 51 32 58 37 / 70 40 10 0 0
KLFT 34 48 33 59 40 / 70 40 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EVANGELINE...JEFFERSON DAVIS...RAPIDES...ST.
LANDRY...VERNON.
TX...WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
ORANGE...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 602 AM CST WED DEC 10 2008 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-111200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 602 AM CST WED DEC 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD AND WINDY DAY IS IN STORE FOR THE REGION TODAY IN THE WAKE OF A COLD FRONT WHICH PASSED ON TUESDAY EVENING. A LAKE WIND ADVISORY HAS BEEN ISSUED FOR THE PARISHES AND COUNTIES ALONG AND SOUTH OF INTERSTATE 10 OVER SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. MEANWHILE RAIN WILL GRADUALLY SPREAD ACROSS THE REGION THIS MORNING. SOME SNOW OR SLEET IS POSSIBLE LATER THIS AFTERNOON ACROSS THE LAKES REGION OF SOUTHEAST TEXAS...AND TONIGHT FOR ALL OF THE FORECAST AREA. ACCUMULATIONS ARE EXPECTED TO BE SMALL AT THIS TIME...BUT OFFICIALS AND THE PUBLIC ARE URGED TO STAY TUNED FOR LATER UPDATES ON THIS DEVELOPING WEATHER SITUATION. ON THE COASTAL WATERS...A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS FROM 20 TO 60 NAUTICAL MILES OFFSHORE AS WINDS ARE EXPECTED TO BE 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS...WITHIN 20 NAUTICAL MILES...AS WELL AS FOR THE COASTAL LAKES AND BAYS WITH WINDS OF 20 TO 30 KNOTS. WINDS WILL START TO DIMINISH ON THE WATERS BEGINNING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME RAIN AND SNOW WILL LINGER INTO THE MORNING HOURS ON THURSDAY BEFORE TAPERING OFF FROM WEST TO EAST DURING THE REMAINDER OF THE DAY. DRY WEATHER IS EXPECTED INTO SATURDAY AS HIGH PRESSURE BUILDS PAST THE REGION. SMALL RAIN CHANCES ARE THEN EXPECTED BEGINNING SUNDAY AND LINGERING INTO TUESDAY AS GULF MOISTURE RETURNS TO THE AREA WHILE WEAK DISTURBANCES ALOFT PASS PERIODICALLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE REQUIRED AT THIS TIME. 25
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
713 PM CST WED DEC 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD ALEXANDRIA 31.29N 92.46W
12/09/2008 RAPIDES LA EMERGENCY MNGR
10-12 HOMES FLOODED ACROSS ALEXANDRIA. WIDESPREAD STREET
FLOODING WITH NUMEROUS CARS STRANDED IN HIGH WATER.
REPORTED BY RAPIDES PARISH EMERGENCY MANAGER.
&&
SHAMBURGERPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
724 PM CST WED DEC 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TORNADO 4 SSE HINESTON 31.09N 92.73W
12/09/2008 F1 RAPIDES LA NWS STORM SURVEY
EF1 TORNADO BEGAN 2 MILES WEST OF THE CALCASIEU COMMUNITY
AND MOVED NORTHEAST ENDING 3 MILES NORTH OF ELMER.
NUMEROUS TREES WERE SNAPPED OFF OR UPROOTED ALONG THE
PATH. SEVERAL HOMES ALONG TWIN BRIDGES ROAD RECEIVED
MINOR ROOF DAMAGE. OUTBUILDINGS WERE ALSO DAMAGED AND ONE
LARGE UNSECURED STORAGE BUILDING WAS DESTROYED. PATH
LENGTH 6 MILES AND PATH WIDTH OF 200 YARDS.
&&
SHAMBURGERPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
736 PM CST WED DEC 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM TORNADO 5 WNW ALEXANDRIA 31.31N 92.55W
12/09/2008 F1 RAPIDES LA NWS STORM SURVEY
EF1 TORNADO BEGAN 1 MILE SOUTH OF THE ALEXANDRIA INTL
AIRPORT AND MOVED NORTHEAST ENDING ALONG THE RED RIVER.
ONE WAREHOUSE IN THE ENGLAND AIRPARK LOST ITS ROOF AND A
HANGER WAS DAMAGED. THE ROOF OF A HOME ON ENGLAND DRIVE
WAS PARTIALLY PEELED OFF DUE TO AN ATTACHED CARPORT AND A
HOME ON LANNY STREET HAD A DAMAGED CARPORT. NUMEROUS
TREES WERE BLOWN DOWN ALONG THE PATH. PATH LENGTH OF 5
MILES AND PATH WIDTH OF 25 YARDS.
&&
SHAMBURGERPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
739 PM CST WED DEC 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TORNADO 4 SSE HINESTON 31.09N 92.73W
12/09/2008 F1 RAPIDES LA NWS STORM SURVEY
EF1 TORNADO BEGAN 2 MILES WEST OF THE CALCASIEU COMMUNITY
AND MOVED NORTHEAST ENDING 3 MILES NORTH OF ELMER.
NUMEROUS TREES WERE SNAPPED OFF OR UPROOTED ALONG THE
PATH. SEVERAL HOMES ALONG TWIN BRIDGES ROAD RECEIVED
MINOR ROOF DAMAGE. OUTBUILDINGS WERE ALSO DAMAGED AND ONE
LARGE UNSECURED STORAGE BUILDING WAS DESTROYED. PATH
LENGTH 6 MILES AND PATH WIDTH OF 200 YARDS.
1054 AM HAIL PINEVILLE 31.33N 92.42W
12/09/2008 E0.75 INCH RAPIDES LA PUBLIC
PENNY SIZE HAIL REPORTED BY RED CROSS IN PINEVILLE.
1116 AM TORNADO 5 WNW ALEXANDRIA 31.31N 92.55W
12/09/2008 F1 RAPIDES LA NWS STORM SURVEY
EF1 TORNADO BEGAN 1 MILE SOUTH OF THE ALEXANDRIA INTL
AIRPORT AND MOVED NORTHEAST ENDING ALONG THE RED RIVER.
ONE WAREHOUSE IN THE ENGLAND AIRPARK LOST ITS ROOF AND A
HANGER WAS DAMAGED. THE ROOF OF A HOME ON ENGLAND DRIVE
WAS PARTIALLY PEELED OFF DUE TO AN ATTACHED CARPORT AND A
HOME ON LANNY STREET HAD A DAMAGED CARPORT. NUMEROUS
TREES WERE BLOWN DOWN ALONG THE PATH. PATH LENGTH OF 5
MILES AND PATH WIDTH OF 25 YARDS.
0355 PM HAIL WILDWOOD 30.52N 94.44W
12/09/2008 E0.50 INCH HARDIN TX CO-OP OBSERVER
REPORTED BY WILDWOOD CO-OP OBSERVER IN DAILY OBSERVATION.
0700 PM FLASH FLOOD ALEXANDRIA 31.29N 92.46W
12/09/2008 RAPIDES LA EMERGENCY MNGR
10-12 HOMES FLOODED ACROSS ALEXANDRIA. WIDESPREAD STREET
FLOODING WITH NUMEROUS CARS STRANDED IN HIGH WATER.
REPORTED BY RAPIDES PARISH EMERGENCY MANAGER.
&&
SHAMBURGERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
951 PM CST WED DEC 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW WILDWOOD 30.52N 94.44W
12/10/2008 E0.1 INCH HARDIN TX PUBLIC
OBSERVER IN WILDWOOD REPORTS PRECIPITATION IS NOW ALL
SNOW. SNOW IS STICKING ON GROUND WITH SOME ACCUMULATION
ON GRASSY AREAS.
&&
RUAThe national radar mosaic for the moment the first event began.
4 winter weather, 2 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2008Every state in 2008This day in weather historyWarnings in Texas, December 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 147933, 147935, 147936, 147940, 147941, 147942.